MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 54

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 54
Catalog Number 01.26.54MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 016 april 2018 the case was completed on (b)(4) 2018.The cup became loose as the cup didn't adhere to the bone.The patient has a history of smoking and cancer which may have caused the lack of adherence.The surgeon revised the cup, liner and head.The surgery was completed successfully.Clinical evaluation performed by medical affairs director on (b)(4) 2018: smoke is a factor that can cause lack of osseointegration.Batch review performed on 02 may 2018.Lot 157614:60 items manufactured and released on 22 march 2016.Expiration date: 2021-03-08.No anomalies found related to the problem.To date, 57 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery after 1 year and 10 months from the primary due to cup loosening.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7479653
Report Number3005180920-2018-00288
Device Sequence Number13879341
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2021
Device Catalogue Number01.26.54MB
Device Lot Number157614
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;